Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4154
Title: Lifting Finite Groups of Outer Automorphisms of Free Groups, Surface Groups and their Abelianizations
Authors: Zimmermann, Bruno P.
Issue Date: 2005
Publisher: Università degli Studi di Trieste. Dipartimento di Matematica e Informatica
Source: Bruno P. Zimmermann, "Lifting Finite Groups of Outer Automorphisms of Free Groups, Surface Groups and their Abelianizations", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 37 (2005), pp. 273-282.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
37 (2005)
Abstract: 
In the present note, in part written as a survey, we
discuss the possibility of lifting finite subgroups, and in particular
finite cyclic subgroups, with respect to the canonical projections
between automorphism and outer automorphism groups of free
groups, surface groups and their abelianizations.
Type: Article
URI: http://hdl.handle.net/10077/4154
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.37 (2005)

Files in This Item:
File Description SizeFormat
ZimmermannRendMat37.pdf111.23 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s) 50

768
Last Week
9
Last month
0
checked on Jun 13, 2021

Download(s) 50

525
checked on Jun 13, 2021

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.